MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM VA-LCP 2-CLMN VLR DSTL RADIUS PL 7H HD/3H SHAFT/RIGHT; PLATE, FIXATION ,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM VA-LCP 2-CLMN VLR DSTL RADIUS PL 7H HD/3H SHAFT/RIGHT; PLATE, FIXATION ,BONE
Model Number 02.111.730
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reporter is a synthes employee.Complainant part is not expected to be returned for manufacturer review / investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019 the patient underwent a hardware removal surgery due to pain.One (1) variable angle (va) locking compression plate (lcp) distal radius plate, six (6) unknown locking screws and three (3) unknown cortex screws were removed.The distal radius plate removed from the right radius contained three (3) 2.7 mm cortex screws and six (6) 2.4 mm va locking screws.While the surgeon was removing the distal locking screws, one of the heads sheared off.The rest of the screws and the plate were removed without incident.Once we were able to see the shaft of the screw the surgeon saw it was flush with the volar cortex.He used a small curette to expose the shaft of the screw and a heavy needle driver to grab and remove the shaft of the screw.There was a surgical delay of 5 minutes.The surgery was completed with no adverse consequence to the patient.This complaint involves ten (10) devices.This report is for one (1) 2.4 mm va-lcp 2-clmn vlr dstl radius pl 7h hd / 3h shaft / right.(b)(4).

Brand Name
2.4MM VA-LCP 2-CLMN VLR DSTL RADIUS PL 7H HD/3H SHAFT/RIGHT
Common Device Name
PLATE, FIXATION ,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9171668
Report Number2939274-2019-61330
Device Sequence Number2402283
Product Code HRS
UDI-Device Identifier10886982032294
UDI-Public(01)10886982032294
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K063049
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.111.730
Device Catalogue Number02.111.730
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2019
Initial Report FDA Received Date10/09/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;